# SDR SWAA2020110929090

- Difficulty date: November 3, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 20,419 hours, 8,972 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INFO ONLY: RAMP ADVISED OF FLUID LEAK ON NR 2 ENGINE DURING START.  LEAK STOPPED AFTER RUNNING ENGINE FOR 3 MINS.  NOTE BY MX.
